Advanced search

On embeddings of the flag geometries of projective planes in finite projective spaces.

Joseph Thas (UGent) and Hendrik Van Maldeghem (UGent)
(1999) DESIGNS CODES AND CRYPTOGRAPHY. 17(1-3). p.97-104
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph, and Hendrik Van Maldeghem. 1999. “On Embeddings of the Flag Geometries of Projective Planes in Finite Projective Spaces.” Designs Codes and Cryptography 17 (1-3): 97–104.
APA
Thas, J., & Van Maldeghem, H. (1999). On embeddings of the flag geometries of projective planes in finite projective spaces. DESIGNS CODES AND CRYPTOGRAPHY, 17(1-3), 97–104.
Vancouver
1.
Thas J, Van Maldeghem H. On embeddings of the flag geometries of projective planes in finite projective spaces. DESIGNS CODES AND CRYPTOGRAPHY. 1999;17(1-3):97–104.
MLA
Thas, Joseph, and Hendrik Van Maldeghem. “On Embeddings of the Flag Geometries of Projective Planes in Finite Projective Spaces.” DESIGNS CODES AND CRYPTOGRAPHY 17.1-3 (1999): 97–104. Print.
@article{111442,
  author       = {Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  language     = {eng},
  number       = {1-3},
  pages        = {97--104},
  title        = {On embeddings of the flag geometries of projective planes in finite projective spaces.},
  volume       = {17},
  year         = {1999},
}

Web of Science
Times cited: